# SDR RAIA201601020001

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 33,221 hours, 19,469 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR, AIR GROUND FAIL MESSAGE ON EICAS.  LANDING GEAR LEVER WOULD NOT MOVE UP.  UPON LANDING, MESSAGE WENT AWAY.  INSPECTED AND FOUND DAMAGE TO NLG WOW SWITCH.  R & R SWITCH.  OPS CHECK GOOD.
